Wendy - Please see the tabs at the top: About CML and Patient Info. Also, see treyscml.blogspot.com. You will then know everything you need to know. Your onc seems to be keeping you in the dark. Is he a CML specialist?
Yes, definitely dasatinib (and other TKIs as well) affect hair growth and cause fatigue, as those systems become off-target casualties of the meds. All drugs have side effects, ours included. We sometimes can become hyper-aware of stuff like hair loss because we're now in this new CML place, but don't ever let your medical team brush you off automatically. I think that's the single most discouraging part of being a newbie. You don't feel like you used to, but it doesn't show much to the outside world, and you get no sympathy or answers from the docs. (UNLESS you're going to a CML specialist - THEY know.)
The good news on side effects is that many become less bothersome (or disappear) with time (months and years), and if you get some effects you will probably not get others, and lastly, if your PCR warrants it, you may very well be able to reduce your dosage to a level where it is both effective against the CML and tolerable for side effects. Scuba is right that it's looking to be clear that 50 mg Sprycel is as effective as 100 mg, but with way fewer side effects.